# SDR 2006UALA01375

- Difficulty date: July 8, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 17,056 hours, 6,753 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT CHECK REVEALS LEFT EMERGENCY EXIT BATTERY FAILED.
